# SDR FDEA202210052472

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 7,792 hours, 3,688 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Zone 500
- Part time: 7,792 hours, 3,688 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE FORMER CRACKED WITH ONE EACH SHEARED CHERRY MAX RIVET AT LS FLE OSS 441.60.    M.W.T. 0000301922 : VERNON, JAMES L - 05-OCT-2022 22:55  REPLACED L/W L/W FORMER STA. OSS 441.6 REF E.A. H-5720-T0370966 P1
